advertisement
Question
Posted by: Clueless | 2007/08/06

Meds oh bloody meds.


Hey there dear CS.

The shrink I'm currently seeing is just not LISTENING to me at the moment! I have grave issues about my weight, and cannot be me if I cannot express myself the way I was used to. So I thought about this and made the following changes to my meds (as CyberDoc said, sometimes WE know best);

Seroquel down from 200 morning and night to between 100 and 200 at night. Dropped the morning dose completely and now find my appetite to have lesson considerably, and no hallucinations as yet.

Camcolit down from 800 a day to zero. This I achieved in almost two months.

Cipralex down from 30 mg a day to between 0 and 10 mg.

I'm taking the Lamictin as prescribed. Now on 100 mg morning in two months. I think he's gonna go for 200 a day.

The Disipal and thyroid meds taken as prescribed. Glad to say Disipal is working ok. Still can't speak loudly, normal voice to slightly forced at times.

I have also taken up my drug of choice again and finds it's effect on me to be quite marvellous. I'm happy and forgiving and generous and sweet. I would have destroyed my house by now if it wasn't for it. I smoke one small joint after 8 in the evenings, or just before bedtime.

So, I'm feeling great and doing good. Seeing my shrink next week. Not sure if I'm going to tell him about the changes. Yet. He is adamant that I need Seroquel. I think not. Besides, my hallucinations makes for great fun (not that I have them at the moment) and keeps me company.

Dis die "vervolgingswaan" wat nie ideaal is nie, but I don't work so the only person I can have a problem with is easy to get rid of. The maid.

So I will be back to normal soon. Once I have my youthfull good looks back (wishfull thinking? Maybe, but maybe not!) I can go out there and charm the pants off everyone again. And off course, my hubby! He's really taking life bad at the moment.

I owe him alot. He's my knight in shining armour. And my rugrat. What a pleasure she is!

Oh, by the way, death is not something I'll persue in the near future. I have no intention of leaving my hubby, EVER, or leaving my lo motherless. And motherless.

Have a blessed day you big old cudly bear you!

Love ya!

xxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Some meds, like the antipsychotics, can be effective for different people, at different doses. Some, like antidepressants, must either be taken in a specific minumum dose in order to have any benefits at all, or not taken --- doses smaller than the recommended dose, or taken some days but not all, don't maintain enough of a blood level to be useful, though they may still cause some side-effects
Lamictin does seem effective both as a general mood stabilizer and for depression within bipolar disorder.
Interesting viewpoint you express --- you're never lonely with hallucinations ? Die "vervolgingswaan" can indeed be inconvenient, especially as it's usually directed towards wholly innocent folks.
Ah well, and een after the Big Brother Africa launch last night, the bear doesn't have a sore head. So far

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement